# SDR FDEA201810303060

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 79,657 hours, 34,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 2034
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON PREFLIGHT TEST, EMER LT BAT 1 LOW ANNUNCIATES. REMOVED AND REPLACED BATTERY EMERGENCY POWER SUPPLY, REF AMM 33-51-01-4. OPS CHECK GOOD, REF AMM 33-51-01-5. OK FOR SERVICE.
